| Catalog Number |
025237 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/22/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol capa (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the guide wire from the bander ureteral diversion stent set unraveled when it was removed from the delivery system.The product did not make patient contact, and this product problem occurred during unpackaging/preparation.There was no reported impact to the patient.